Alert archive / Ohio / Flash Flood Warnings in 2023

Flash Flood Warning 10, NWS Cleveland, OH

August 12, 2023Stark County, Ohio

NWS Cleveland, OH issued this flash flood warning at Aug 12, 2023, 6:34 PM EDT for Stark County, Ohio. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 12, 2023, 6:34 PM EDT (22:34 UTC)
Expired
Aug 12, 2023, 9:29 PM EDT
In force
3 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
None

County Stark County, OH

The radar

The Cleveland radar (KCLE), 86 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 10.6 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2023-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 848 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2023-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
848 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
779 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

939 
WGUS51 KCLE 122234
FFWCLE
OHC151-130345-
/O.NEW.KCLE.FF.W.0010.230812T2234Z-230813T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Cleveland OH
634 PM EDT Sat Aug 12 2023

The National Weather Service in Cleveland has issued a

* Flash Flood Warning for...
  Stark County in northeastern Ohio...

* Until 1145 PM EDT.

* At 634 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 2.5 inches of 
  rain have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Canton, Massillon, North Canton, Louisville, Minerva, Brewster, 
  Navarre, Waynesburg, East Sparta, Wilmot, East Canton, Beach City, 
  Meyers Lake, Hills And Dales, Perry Heights and Robertsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4076 8165 4090 8143 4083 8109 4073 8109
      4072 8124 4065 8124 4065 8145 4066 8144
      4067 8146 4065 8147 4064 8165

FLASH FLOOD...RADAR INDICATED

$$
1 follow-up statement
763 
WGUS71 KCLE 130129
FFSCLE

Flash Flood Statement
National Weather Service Cleveland OH
929 PM EDT Sat Aug 12 2023

OHC151-130139-
/O.CAN.KCLE.FF.W.0010.000000T0000Z-230813T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Stark OH-
929 PM EDT Sat Aug 12 2023

...FLASH FLOOD WARNING IS CANCELLED FOR STARK COUNTY...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

LAT...LON 4076 8165 4090 8143 4083 8109 4073 8109
      4072 8124 4065 8124 4065 8145 4066 8144
      4067 8146 4065 8147 4064 8165

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this flash flood warning went out at Aug 12, 4:22 PM EDT, 2 hours 12 minutes earlier.

Area forecast discussion, Aug 12, 4:22 PM EDT, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
422 PM EDT Sat Aug 12 2023

.SYNOPSIS...
A cold front will move southeast across the area tonight before
stalling across the Ohio Valley through Sunday. A low pressure
system will influence the area Monday into Tuesday and high
pressure should return by midweek.

&&

.NEAR TERM /THROUGH SUNDAY NIGHT/...
Severe weather is ongoing across the CWA this afternoon.
Damaging wind gusts, large hail, and rotation/tornadoes are
still the primary threats thanks to an unstable air mass and
favorable wind shear and helicity parameters. Localized flooding
due to torrential rain rates in locations that received heavy
rain Friday evening remains possible into this evening. The cold
front is starting to move southeast into NW OH this afternoon
and expect the severe weather threat to gradually diminish from
northwest to southeast this evening, so expect the ongoing
Tornado Watch to gradually expire from the northwest through
this evening. Convection should exit the CWA by mid evening with
scattered light showers possibly continuing in southeastern
areas into tonight.

Patchy fog could develop in locations that received heavy rain
if winds manage to relax late tonight into early Sunday morning,
but otherwise expect generally quiet weather later tonight
through at least Sunday evening as the cold front stalls over
the Ohio Valley. A warm front may attempt to lift north into
the CWA towards the end of the period and enhanced isentropic
lift may allow a few showers to sneak into southeastern zones
late Sunday night, but overall rain chances are low at this
time.

Temperatures will fall into the lower 60s tonight with highs
climbing into the low to mid 80s Sunday afternoon. Warm air
advection will produce overnight lows in the low to mid 60s
Sunday night.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
An unseasonably strong, Fall-like storm system still looks to impact
the region early next week. A deep mid/upper trough and associated
closed low will dive into the Upper Midwest by Monday morning,
swinging across the central and southern Great Lakes Monday night
and Tuesday before deamplifying and ejecting across New England
Tuesday night. A 90+ knot H3 jet streak rounding the base of the
trough will result in strong upper divergence allowing for a
deepening surface low tracking from the Mid Mississippi Valley
Monday morning east-northeastward across Lake Erie Monday night into
Tuesday morning then weakening and lifting through New England by
Tuesday night as the parent trough deamplifies. The deterministic
ECMWF, GFS, and Canadian as well as the NAM are all in general
agreement on this scenario but still have some slight differences
with the track of the surface low, with the GFS being the most
amplified with the mid/upper trough resulting in a farther north low
track. All of the forcing and strong moisture transport will
definitely lead to widespread showers and thunderstorms Monday and
Monday night, but the severe weather potential depends on the exact
track of the low. The GFS would pull the warm sector and associated
instability up to Lake Erie Monday afternoon and evening ahead of
the cold front, whereas the other guidance would likely keep most of
the instability south of the region due to a farther south low track
giving us more of a mix of stratiform rain and embedded thunder. As
mentioned above, strong moisture advection and isentropic ascent as
the warm front lifts NE Monday and the increasing upper dynamics
will result in widespread showers and thunderstorms during the day
followed by another round with the cold front Monday night, but the
severe threat is quite conditional and uncertain. Cannot rule out a
few isolated severe storms regardless given the dynamics. PWATS will
approach 1.75 inches late Monday and Monday night which is around
the 90th percentile of climatology for August 14 and 15, and this
will lead to periods of heavy rainfall as well.

As the system pivots toward the eastern Great Lakes and New England
Tuesday, a surface trough will trail across the region in the wake
of the cold front, and this combined with the deep mid/upper trough
axis overhead and associated closed low just north of the region
will continue to spin deep moisture across the region. Kept chance
PoPs in most areas Tuesday, with the highest across NE Ohio and NW
PA where cold air advection and NW flow across the 75F Lake Erie
will result in lake enhancement in the favored upslope areas. Broad
surface high pressure building from the Plains and Mississippi
Valley into the Ohio Valley Tuesday night will allow all areas to
dry out, and this clearing combined with continued mid/upper
troughing across the Great Lakes and NE US will lead to a cool,
crisp night.

Highs in the upper 70s to around 80 Monday will cool into the
low/mid 70s Tuesday. Lows Monday night will be in the low 60s,
falling into the mid/upper 50s Tuesday night.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
Quiet weather is expected for the mid to late week period as broad
surface high pressure remains over the Ohio Valley Wednesday,
shifting into the Mid Atlantic and NE US Wednesday night and
Thursday. Mid/upper heights will also rise across the central and
eastern CONUS as shortwave ridging builds ahead of a shortwave
trough diving into the Upper Midwest by Thursday. This will set up
increasing southerly flow with a warming trend for the late week
period. Highs in the upper 70s/low 80s Wednesday will warm into the
low 80s Thursday. The aforementioned mid/upper shortwave trough will
swing across the Great Lakes Thursday night into Friday with an
associated cold front crossing the region. Guidance differs on
timing and strength of this system which affects the moisture
return, so at this point, just have chance PoPs for showers/storms
late Thursday into Friday. High pressure will return by Saturday.
Temperatures will cool into the upper 70s Friday with highs
returning to 80s Saturday.

&&

.AVIATION /18Z Saturday THROUGH Thursday/...
Strong to severe storms are progressing east across the area.
Expect a period of non-VFR visibilities within thunderstorms
with variable winds with gusts to 30 to 40+ knots possible
within more intense storms. Generally expect VFR outside of
storms this afternoon into this evening. Most of the stronger
convection should exit to the east by early to mid evening.
Patchy fog may develop at terminals that receive heavy rain
today early Sunday morning, which could result in MVFR/IFR
visibilities.

Outside of thunderstorms, expect southwest winds 12 to 16 knots
with gusts to 20 to 25 knots. Winds should become west/northwest
and relax below 10 knots tonight into Sunday.

Outlook...Non-VFR likely on Monday in showers and thunderstorms.
Non-VFR may persist into Tuesday, especially across Northeast
Ohio and Northwest Pennsylvania.

&&

.MARINE...
Southwest winds 10 to 15 knots this afternoon will shift to the
northwest behind a cold front this evening into Sunday.
East/northeast flow with wind speeds of 10 to 15 knots develops
on Monday with flow quickly turning to the northwest and
increasing to 15 to 25 knots Monday night into Tuesday.
Headlines will likely be needed on the lake during this time,
possibly lasting into early Tuesday night. Winds decrease below
10 knots and become southwesterly Wednesday, but wind speeds may
increase to around 20 knots as warm air advection deepens on
Thursday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Maines
NEAR TERM...Maines
SHORT TERM...Garuckas
LONG TERM...Garuckas
AVIATION...Maines
MARINE...Maines
Hazardous weather outlook, Aug 12, 6:16 PM EDT, 18 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
616 PM EDT Sat Aug 12 2023

OHZ017>023-027>033-036>038-047-132230-
Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
616 PM EDT Sat Aug 12 2023

...TORNADO WATCH 634 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-OHZ003-006>014-089-PAZ001>003-132230-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-
Geauga-Ashtabula Inland-Ashtabula Lakeshore-Northern Erie-
Southern Erie-Crawford-
616 PM EDT Sat Aug 12 2023

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 12, 5:26 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Cleveland OH
526 PM EDT Sat Aug 12 2023

OHZ032-122200-
Stark OH-
526 PM EDT Sat Aug 12 2023

...A strong thunderstorm will impact portions of southeastern Stark
County through 600 PM EDT...

At 526 PM EDT, Doppler radar was tracking a strong thunderstorm near
Canton, moving east at 35 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Canton, Louisville, Minerva, Waynesburg, East Sparta, East Canton,
Meyers Lake, Hills And Dales, Robertsville and Perry Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 900 PM EDT for northeastern
Ohio.

&&

LAT...LON 4067 8145 4084 8145 4085 8109 4073 8109
      4072 8123 4065 8124 4065 8132
TIME...MOT...LOC 2126Z 276DEG 30KT 4077 8136

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

 Sullivan
Local storm report, Aug 12, 5:33 PM EDT, 1 hour 1 minute before
Preliminary Local Storm Report
National Weather Service Cleveland OH
533 PM EDT Sat Aug 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     Hail             2 SSE Craig Beach       41.10N 80.97W
08/12/2023  E1.75 inch       Mahoning           OH   Public

            video on social media of ping pong to golf
            ball size hail near Lake Milton.

&&

MG
Local storm report, Aug 12, 5:37 PM EDT, 57 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
537 PM EDT Sat Aug 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     Tstm Wnd Dmg     Poland                  41.02N 80.62W
08/12/2023                   Mahoning           OH   Broadcast Media

            Several trees were blown down blocking roads
            in Poland. Video from YNG TV media. Time was
            estimated by radar.

&&

MG
Local storm report, Aug 12, 6:13 PM EDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
613 PM EDT Sat Aug 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     Tstm Wnd Dmg     3 WSW Craig Beach       41.10N 81.04W
08/12/2023                   Portage            OH   Emergency Mngr

            County EMA reported roof damage to a
            historical building and down powerlines in
            the Palmyra Township area. Storm damage was
            possibly caused by brief tornado.

&&

FZ
Special weather statement, Aug 12, 6:25 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Cleveland OH
625 PM EDT Sat Aug 12 2023

OHZ032-122315-
Stark OH-
625 PM EDT Sat Aug 12 2023

...Strong thunderstorms will impact portions of Stark County through
715 PM EDT...

At 625 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Massillon to near Navarre to near Brewster.
Movement was east at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Canton, Massillon, Green, North Canton, Louisville, Minerva,
Brewster, Navarre, Waynesburg, East Sparta, East Canton, Beach City,
Meyers Lake, Hills And Dales, Robertsville, Maximo and Perry Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 900 PM EDT for northeastern
Ohio.

&&

LAT...LON 4068 8165 4076 8165 4091 8151 4092 8126
      4088 8109 4073 8109 4072 8123 4065 8124
      4065 8144 4066 8144 4065 8156
TIME...MOT...LOC 2225Z 283DEG 29KT 4081 8151 4076 8154 4070 8165

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

 Sullivan
Local storm report, Aug 12, 6:32 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
632 PM EDT Sat Aug 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     Tstm Wnd Dmg     4 SW Huron              41.37N 82.62W
08/12/2023                   Erie               OH   911 Call Center

            Trees and power lines down countywide. Time
            estimated from radar.

&&

Garuckas

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 8:11 PM EDTSpecial Weather StatementCLEErie49 min
Aug 11, 9:29 PM EDTSpecial Weather StatementCLEMahoning, Stark61 min
Aug 11, 10:09 PM EDTAreal Flood AdvisoryCLEMahoning, Stark3 hr
Aug 11, 11:07 PM EDTAreal Flood AdvisoryCLEErie5 hr
Aug 12, 12:22 AM EDTAreal Flood AdvisoryCLELorain, Medina3 hr
Aug 12, 11:54 AM EDTSpecial Weather StatementCLEHancock66 min
Aug 12, 11:57 AM EDTSevere Thunderstorm WarningCLEHancock48 min
Aug 12, 12:22 PM EDTSevere Thunderstorm WarningCLEHancock, Wood25 min
Aug 12, 12:29 PM EDTSevere Thunderstorm WarningCLECrawford, Hancock, Seneca, Wyandot46 min
Aug 12, 12:32 PM EDTSevere Thunderstorm WarningCLECrawford, Marion, Wyandot58 min
Aug 12, 12:44 PM EDTSpecial Weather StatementCLECuyahoga, Geauga46 min
Aug 12, 12:50 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Lake40 min
Aug 12, 12:58 PM EDTTornado Warning Tornado observedCLEMarion32 min
Aug 12, 1:02 PM EDTSevere Thunderstorm WarningCLECrawford, Erie, Huron, Sandusky, Seneca, Wyandot43 min
Aug 12, 1:23 PM EDTSpecial Marine WarningCLE2 hr
Aug 12, 1:23 PM EDTTornado Warning Tornado observedCLEMarion37 min
Aug 12, 1:26 PM EDTSevere Thunderstorm WarningCLELucas26 min
Aug 12, 1:29 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEErie, Huron, Lorain46 min
Aug 12, 1:29 PM EDTSevere Thunderstorm WarningCLECrawford, Marion, Morrow, Wyandot46 min
Aug 12, 1:38 PM EDTSevere Thunderstorm Warning Destructive damage threatCLEErie12 min
Aug 12, 1:39 PM EDTFlash Flood WarningCLEErie5 hr
Aug 12, 1:40 PM EDTTornado WarningCLECrawford, Marion18 min
Aug 12, 1:42 PM EDTSevere Thunderstorm WarningCLEAshland, Huron, Lorain, Richland48 min
Aug 12, 1:57 PM EDTSpecial Marine WarningCLE63 min
Aug 12, 1:57 PM EDTSpecial Weather StatementCLEHancock, Wyandot48 min
Aug 12, 2:01 PM EDTSpecial Weather StatementCLESeneca44 min
Aug 12, 2:07 PM EDTSevere Thunderstorm WarningCLEAshland, Morrow, Richland53 min
Aug 12, 2:10 PM EDTSevere Thunderstorm WarningCLECuyahoga, Erie, Huron, Lorain, Medina30 min
Aug 12, 2:18 PM EDTSevere Thunderstorm WarningCLEAshland, Lorain, Medina, Wayne42 min
Aug 12, 2:18 PM EDTTornado WarningCLEAshland, Morrow, Richland42 min
Aug 12, 2:21 PM EDTSevere Thunderstorm WarningCLECrawford, Hancock, Seneca, Wyandot39 min
Aug 12, 2:40 PM EDTTornado WarningCLEAshland, Knox, Richland35 min
Aug 12, 2:48 PM EDTSpecial Marine WarningCLE87 min
Aug 12, 2:52 PM EDTSpecial Weather StatementCLEGeauga, Lake38 min
Aug 12, 3:00 PM EDTTornado Warning Tornado observedCLEHolmes45 min
Aug 12, 3:02 PM EDTSpecial Weather StatementCLECrawford43 min
Aug 12, 3:04 PM EDTSpecial Weather StatementCLESandusky41 min
Aug 12, 3:07 PM EDTSpecial Weather StatementCLEWayne38 min
Aug 12, 3:15 PM EDTSpecial Weather StatementCLEHuron45 min
Aug 12, 3:17 PM EDTSpecial Weather StatementCLEMedina, Summit43 min
Aug 12, 3:32 PM EDTSevere Thunderstorm WarningCLEMedina, Summit28 min
Aug 12, 3:33 PM EDTTornado WarningCLEHolmes42 min
Aug 12, 3:42 PM EDTSevere Thunderstorm WarningCLEAshland, Huron, Richland48 min
Aug 12, 3:49 PM EDTSevere Thunderstorm WarningCLEPortage, Summit41 min
Aug 12, 3:59 PM EDTAreal Flood AdvisoryCLECuyahoga, Lake, Lorain3 hr
Aug 12, 4:01 PM EDTTornado WarningCLEPortage29 min
Aug 12, 4:08 PM EDTSevere Thunderstorm WarningCLEHolmes52 min
Aug 12, 4:20 PM EDTSevere Thunderstorm WarningCLEAshland, Wayne22 min
Aug 12, 4:27 PM EDTTornado WarningCLEMahoning, Portage53 min
Aug 12, 4:42 PM EDTSpecial Weather StatementCLETrumbull33 min
Aug 12, 4:49 PM EDTSevere Thunderstorm WarningCLETrumbull26 min
Aug 12, 5:01 PM EDTSpecial Weather StatementCLECrawford, Richland, Wyandot59 min
Aug 12, 5:17 PM EDTAreal Flood AdvisoryCLEMahoning3 hr
Aug 12, 5:20 PM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Richland, Wayne55 min
Aug 12, 5:26 PM EDTSpecial Weather StatementCLEStark34 min
Aug 12, 5:36 PM EDTAreal Flood AdvisoryCLEStark3 hr
Aug 12, 6:11 PM EDTFlash Flood WarningCLEHolmes3 hr
Aug 12, 6:13 PM EDTSevere Thunderstorm WarningCLEHolmes47 min
Aug 12, 6:25 PM EDTSpecial Weather StatementCLEStark50 min

Nearby

Flash Flood Warnings in Ohio, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.